RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 6, Pages 80–81 (Mi ivm773)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

On the inner radii of symmetric nonoverlapping domains

L. V. Kovalev

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:6, 77–78

Bibliographic databases:

UDC: 517.54
Received: 10.11.1998

Citation: L. V. Kovalev, “On the inner radii of symmetric nonoverlapping domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 6, 80–81; Russian Math. (Iz. VUZ), 44:6 (2000), 77–78

Citation in format AMSBIB
\Bibitem{Kov00}
\by L.~V.~Kovalev
\paper On the inner radii of symmetric nonoverlapping domains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 6
\pages 80--81
\mathnet{http://mi.mathnet.ru/ivm773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802989}
\zmath{https://zbmath.org/?q=an:0997.30019}
\elib{http://elibrary.ru/item.asp?id=9085735}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 6
\pages 77--78


Linking options:
  • http://mi.mathnet.ru/eng/ivm773
  • http://mi.mathnet.ru/eng/ivm/y2000/i6/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kovalev, “O trekh neperesekayuschikhsya oblastyakh”, Dalnevost. matem. zhurn., 1:1 (2000), 3–7  mathnet  elib
    2. A. K. Bakhtin, “Inequalities for Inner Radii of Disjoint Domains and Open Sets”, Proc. Steklov Inst. Math., 261 (2008), 34–43  mathnet  crossref  mathscinet  zmath  isi  elib
    3. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:128
    Full text:60
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019